Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Signs of Diabend M not being effective for diabetes?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 517 Questions
Hi Doctor, I am 60 years old and a diabetic for over 25 years ,present weight 107 Kgs and height 5.10 feet.I am taking two Diabend M tablets after every meal and Atorlip F for cholesterol and I now I regularly take optisulin tab as vitamin suppliment.On my blood sugar level was 184 mga/dl on 20/02/2014 and after controlling my diet it has come down to 140.Total serum cholestral 182 HDL 36,CH HDL 5.1 LDL 107 VLDL 39 TRiglycerides 194.Frequesntly walking upto 20 minutes average.I have a feeling that whether Diabend M is not controlling my diabetes as I am taking for years to gether.i use artifical sweetner for taking coffee and not using direct sugar.Urinating cycle is little bit higher.Please advise me.
Posted Sun, 16 Mar 2014 in Diabetes
Answered by Dr. Alokkalyani 1 hour later
Brief Answer: change medicines Detailed Answer: Hi, In my opinion, yes, you need to increase or add new medication for this. There are many new oral and inject able medicines available. You should discuss with your physician about it. Besides that triglycerides are also slightly higher, you might need medicines for it. Continue diet control and exercise. I want that your fasting sugar level is in between 80- 120 and post meal is less than 180. Let me know if you need clarifications. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor